# SDR CALA9601113

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 651784414
- Condition: Leaking
- Location: Press Module
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST THE A-SYSTEM HYDRAULIC QUANTITY WHILE EN ROUTE.  THE LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE NR 1 A-PUMP PRESSURE LIGHT.  THE HYDRAULIC QUANTITY LOSS AND HYDRAULIC SYSTEM FAILURE CHECKLISTS WERE ACCOMPLISHED AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC PRESSURE LINE AT A-SYSTEM PRESSURE MODULE LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1200 HOURS OR 500 FLIGHTS.
